MathSciNet Relay Station
MathSciNet bibliographic data
MR2367665 34C05 (34C11)
Bartušek, Miroslav; Graef, John R. The strong nonlinear limit-point/limit-circle properties for sub-half-linear equations. Dynam. Systems Appl. 15 (2006), no. 3-4, 585–601.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement